# SDR SWIA201844411

- Difficulty date: February 11, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 35,050 hours, 32,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT SERVICE DOOR FRAME BS 349, STRINGER 18R AND DOUBLER AND LOWER FRAME BRACKET AT BS 319.7, STRINGER 18R CORRODED.   REPLACED THE DOOR FRAME BRACKETS AND RESTORED FINISH TO DOUBLERS IAW SRM.
